MAUDE Adverse Event Report: IMPERATIVE CARE INC ZOOM REPERFUSION CATHETER; CATEHTER, THROMBUS RETRIEVER

IMPERATIVE CARE INC ZOOM REPERFUSION CATHETER; CATEHTER, THROMBUS RETRIEVER
Model Number ICRC071137
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility has not yet provided confirmation if the device is available for return.The manufacturing records for this lot did not reveal any issues pertaining to design, manufacturing, or quality.All lot acceptance activities have been met, and appropriate sampling and inspection was completed to ensure the devices in the lot met specifications.At this time, without return of the device, limited images and information available from the hospital, the root cause of tip separation is unknown.If additional information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient was undergoing a stroke case with basilar occlusion.Access was obtained with a competitor access catheter utilizing a radial approach.The zoom 71 was advanced to the target clot location with a competitor microcatheter and 0.014" guidewire, but was wedged into the diseased plaque in the vertebral artery.While attempting to pull out the zoom 71 the operator encountered resistance, and upon further retraction the zoom 71 released.Inspection of the removed zoom 71 resulted in the tip being observed as separated.The operator attempted to retrieve the separated tip with a competitor stent retriever and was unsuccessful.The operator then attempted to advance a competitor intermediate catheter with a new access catheter and microcatheter, but was also unable to navigate to the site of the occlusion.The case was concluded after use of the competitor intermediate catheter.The patient status is currently unknown.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATEHTER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE INC
1359 dell avenue
campbell CA 95008 6609
MDR Report Key11886573
Report Number3014590708-2021-00007
Device Sequence Number11090234
Product Code NRY
UDI-Device Identifier00812212030191
UDI-Public(01)00812212030191(17)220304(10)F2104102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2022
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2104102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight82